MAUDE Adverse Event Report: MEDLINE EXCELSIOR; SYRINGE, 10ML SALINE IN 10ML

MEDLINE EXCELSIOR; SYRINGE, 10ML SALINE IN 10ML
Model Number EMZE010001
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Chest Pain (1776); Nausea (1970); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that following flushing of a dialysis catheter, a patient experienced a "negative reaction" that was described as "shortness of breath chest pressure and nausea." according to the reporting facility, after identification of these symptoms, the patient refused supplemental oxygen and that "after a few minutes the issues resolved." no death, serious injury, medical intervention, follow-up care, or other adverse patient/health impact has been reported to the manufacturer.No sample was returned for evaluation and the reported problem/issue could not be confirmed through product testing, however, investigation showed product efficacy for the reported lot of product.A definitive root cause could not be determined at this time.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a patient experienced a "negative reaction.".

Common Device Name
SYRINGE, 10ML SALINE IN 10ML
Manufacturer (Section D)
MEDLINE EXCELSIOR
1933 heck avenue
neptune NJ 07753 4428
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18659097
Report Number2027791-2024-00001
Device Sequence Number12815169
Product Code NGT
UDI-Device Identifier00363807100015
UDI-Public00363807100015
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberEMZE010001
Device Lot Number3142763
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2023
Initial Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown